# SDR JJBA20210130007

- Difficulty date: January 30, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- Aircraft time: 42,821 hours, 26,017 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Condition: Dented
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SERVICE DOOR LOWER SKIN AFT CORNER DENT FOUND. DAMAGE CUT OUT ON RH SERVICE DOOR LOWER SKIN AFT CORNER. RH SERVICE DOOR LOWER AFT CORNER REPAIRED.
